Journal of Inequalities and Applications
Volume 2008 (2008), Article ID 471527, 6 pages
Research Article

Two Inequalities for rφr and Applications

Mingjin Wang1,2

1Department of Mathematics, East China Normal University, Shanghai 200062, China
2Department of Information Science, Jiangsu Polytechnic University, Jiangsu Province 213164, Changzhou, China

Received 26 August 2007; Accepted 13 November 2007

Academic Editor: Nikolaos S. Papageorgiou

Copyright © 2008 Mingjin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We use the q-binomial formula to establish two inequalities for the basic hypergeometric series rφr. As applications of the inequalities, we discuss the convergence of q-series.